# SDR COEA2012072303807

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 33,335 hours, 37,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: S53671257256
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / LEVEL 2 CORROSION:  STRINGER 17L CLEAT IS CORRODED FR 38-39 (LENGTH 1.0", WIDTH .75", DEPTH .025").  REMOVED CORROSION AND REPLACED CLEAT WITH OEM PART.
